Skip to main content

Homotopical Properties of the Simplicial Maurer–Cartan Functor

Part of the MATRIX Book Series book series (MXBS,volume 1)

Abstract

We consider the category whose objects are filtered, or complete, L -algebras and whose morphisms are -morphisms which respect the filtrations. We then discuss the homotopical properties of the Getzler–Hinich simplicial Maurer–Cartan functor which associates to each filtered L -algebra a Kan simplicial set, or -groupoid. In previous work with V. Dolgushev, we showed that this functor sends weak equivalences of filtered L -algebras to weak homotopy equivalences of simplicial sets. Here we sketch a proof of the fact that this functor also sends fibrations to Kan fibrations. To the best of our knowledge, only special cases of this result have previously appeared in the literature. As an application, we show how these facts concerning the simplicial Maurer–Cartan functor provide a simple -categorical formulation of the Homotopy Transfer Theorem.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-3-319-72299-3_1
  • Chapter length: 13 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   89.00
Price excludes VAT (USA)
  • ISBN: 978-3-319-72299-3
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   119.99
Price excludes VAT (USA)
Hardcover Book
USD   169.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Berger, C., Moerdijk, I.: Axiomatic homotopy theory for operads. Comment. Math. Helv. 78(4), 805–831 (2003)

    MathSciNet  CrossRef  Google Scholar 

  2. Berglund, A.: Homological perturbation theory for algebras over operads. Algebr. Geom. Topol. 14(5), 2511–2548 (2014)

    MathSciNet  CrossRef  Google Scholar 

  3. Berglund, A.: Rational homotopy theory of mapping spaces via Lie theory for L -algebras. Homol. Homotopy Appl. 17(2), 343–369 (2015)

    MathSciNet  CrossRef  Google Scholar 

  4. Buijs, U., Félix, Y., Murillo, A.: L models of based mapping spaces. J. Math. Soc. Jpn. 63(2), 503–524 (2011)

    MathSciNet  CrossRef  Google Scholar 

  5. Dolgushev, V.A., Rogers, C.L.: A version of the Goldman-Millson theorem for filtered L -algebras. J. Algebra 430, 260–302 (2015)

    MathSciNet  CrossRef  Google Scholar 

  6. Dolgushev, V.A., Rogers, C.L.: On an enhancement of the category of shifted L -algebras. Appl. Categ. Struct. 25(4), 489–503 (2017)

    MathSciNet  CrossRef  Google Scholar 

  7. Dolgushev, V., Willwacher, T.: The deformation complex is a homotopy invariant of a homotopy algebra. In: Developments and Retrospectives in Lie Theory. Developments in Mathematics, vol. 38, pp. 137–158. Springer, Cham (2014)

    Google Scholar 

  8. Dolgushev, V.A., Hoffnung, A.E., Rogers, C.L.: What do homotopy algebras form? Adv. Math. 274, 562–605 (2015)

    MathSciNet  CrossRef  Google Scholar 

  9. Dotsenko, V., Poncin, N.: A tale of three homotopies. Appl. Categ. Struct. 24(6), 845–873 (2016)

    MathSciNet  CrossRef  Google Scholar 

  10. Getzler, E.: Lie theory for nilpotent L -algebras. Ann. Math. (2) 170(1), 271–301 (2009)

    MathSciNet  CrossRef  Google Scholar 

  11. Goerss, P.G., Jardine, J.F.: Simplicial Homotopy Theory. Progress in Mathematics, vol. 174. Birkhäuser, Basel (1999)

    CrossRef  Google Scholar 

  12. Hinich, V.: Descent of Deligne groupoids. Int. Math. Res. Not. 1997(5), 223–239 (1997)

    MathSciNet  CrossRef  Google Scholar 

  13. Lazarev, A.: Maurer-Cartan moduli and models for function spaces. Adv. Math. 235, 296–320 (2013)

    MathSciNet  CrossRef  Google Scholar 

  14. Loday, J.L., Vallette, B.: Algebraic Operads. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 346. Springer, Heidelberg (2012)

    CrossRef  Google Scholar 

  15. Markl, M.: Homotopy algebras are homotopy algebras. Forum Math. 16(1), 129–160 (2004)

    MathSciNet  CrossRef  Google Scholar 

  16. Yalin, S.: Maurer–Cartan spaces of filtered L -algebras. J. Homotopy Relat. Struct. 11, 375–407 (2016)

    MathSciNet  CrossRef  Google Scholar 

Download references

Acknowledgements

I would like to acknowledge support by an AMS-Simons Travel Grant, and I thank Vasily Dolgushev and Bruno Vallette for helpful discussions regarding this work. I would also like to thank the organizers of the MATRIX Institute program “Higher Structures in Geometry and Physics” for an excellent workshop and conference.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Christopher L. Rogers .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 2018 Springer International Publishing AG, part of Springer Nature

About this chapter

Verify currency and authenticity via CrossMark

Cite this chapter

Rogers, C.L. (2018). Homotopical Properties of the Simplicial Maurer–Cartan Functor. In: de Gier, J., Praeger, C., Tao, T. (eds) 2016 MATRIX Annals. MATRIX Book Series, vol 1. Springer, Cham. https://doi.org/10.1007/978-3-319-72299-3_1

Download citation